Hi im a 30 yr old male. Took accutane when i was a teen, cured my cystic acne on my NOSE and CHEEKS. But it didnt cure my chin acne.
Been a religious user of the acne.org regimen for 8 years which has kept me 98% clear but i still often get huge red inflamed pimples on my chin but they never get infected or turn to a HEAD which was a good thing cos i never scarred from that. I juts put bp on top and they go away within 7-10 days. with no SCARS
BUT starting last year, only last year that these huge bumps will get infected, oozing pus, and leave scars which got me really depressed. I immediately went to my derm, did cortisone injections and course of 1 week antibiotics and they went away but unfortunately they left scars.
2 months ago i had enough and asked for accutane. During that time i only had one bump on chin so the derm said lets just try 10mg a day and see what happens. So now im day 67 of 10mg a day.
This happened 3 days ago, so they start out like that one in the middle.. its that small white stuff that when u squeeze it, white stringy stuff will come out.
Then it will become like this. Very inflamed and painful/throbbing pimple. Im used to getting bumps this big before but they were harmless because they never turn to a head and just go away. BUT NOT ANYMORE!!
Went to the derm yesterday, she said " that is really ACNE" and increased my dosage to accutane 20mg a day and to see her after 2 weeks. She injected it and drained the pus but it really destroyed my skin. Blood everywhere. Right now there is a huge hole on where the pus was. GOD DAMNIT for that, I'm sure she knew that my skin was really thin from accutane but she went really aggressive. I cried driving home thinking it will scar badly sad.png. You see im done with scars..im 30! ive dealt with scarring acne when i was a teen. I cant take it anymore today. By the way, the derm i went to is well known in my country. She has been in practice for 18 years and one of the best here in the Philippines. Got me thinking why she really went aggressive when she knew im taking accutane.
I don't get boils/cysts anywhere else now, just on the chin Again, These boils or whatever they are really called start as something that looks a bit like a whitehead but its underground, the skin is more raised because you can feel a small bump. If I squeeze them during the early stages, white stringy stuff comes out or sometimes hard grainy rice stuff comes out. It varies. If I am lucky, after squeezing them all out, they go away.
Any advice, or anyone have this problem? I'd be grateful for your feedback. It's really getting me down. Many thanks.
Hi, understand your predicament. But acne needs to be dealt with based on the stages of occurrence. Cystic acne lesions sometime require both drainage and injection with cortisone. Within one or two days of injection into a cyst, the steroid will shrink the inflammation producing relief of pain and almost immediate cosmetic results. If your symptoms are not improving, you will need to re consult your doctor, as there could be persisting infection, for which you may need oral antibiotics also. Regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.